A family of solutions of the Yang-Baxter equation

David Bachiller, Ferran Cedó

Research output: Contribution to journalArticleResearchpeer-review

16 Citations (Scopus)


A new method to construct involutive non-degenerate set-theoretic solutions (X n, r(n)) of the Yang-Baxter equation, for any positive integer n, from a given solution (X, r) is presented. Furthermore, the permutation group G(Xn,r(n)) associated with the solution (X n, r(n)) is isomorphic to a subgroup of G(X,r), and in many cases G(Xn,r(n))≅G(X,r). © 2014 Elsevier Inc.
Original languageEnglish
Pages (from-to)218-229
JournalJournal of Algebra
Publication statusPublished - 15 Aug 2014


  • $Yang-Baxter equation$Involutive non-degenerate solutions$Brace$IYB group
  • Brace
  • IYB group
  • Involutive non-degenerate solutions
  • Yang-Baxter equation


Dive into the research topics of 'A family of solutions of the Yang-Baxter equation'. Together they form a unique fingerprint.

Cite this